Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 17, NWS Mobile, AL

April 19, 2015Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 19, 2015, 5:17 AM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 5:17 AM CDT (10:17 UTC)
Expired
Apr 19, 2015, 6:15 AM CDT
In force
58 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
410 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WUUS54 KMOB 191017
SVRMOB
FLC033-113-191115-
/O.NEW.KMOB.SV.W.0017.150419T1017Z-150419T1115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
517 AM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA...
  CENTRAL ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 615 AM CDT

* AT 516 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED OVER GONZALEZ...AND MOVING NORTHEAST
  AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA...           MILTON...              PACE...
  FERRY PASS...          MYRTLE GROVE...        ENSLEY...
  MOLINO...              BELLVIEW...            GONZALEZ...
  BAGDAD...              BRENT...               PENSACOLA
  INTERNATIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE 
OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL TO THE SIZE OF DIMES MAY ALSO ACCOMPANY THIS STORM. 

&&

LAT...LON 3037 8741 3040 8741 3044 8734 3047 8742
      3056 8742 3064 8739 3069 8742 3100 8703
      3099 8680 3063 8680 3055 8700 3058 8698
      3060 8702 3055 8701 3051 8709 3057 8715
      3058 8718 3053 8719 3051 8716 3048 8716
TIME...MOT...LOC 1016Z 235DEG 47KT 3060 8725 
$$
1 follow-up statement
797 
WWUS54 KMOB 191035
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
535 AM CDT SUN APR 19 2015

FLC033-113-191115-
/O.CON.KMOB.SV.W.0017.000000T0000Z-150419T1115Z/
SANTA ROSA FL-ESCAMBIA FL-
535 AM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES...
    
AT 535 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED NEAR WHITING FIELD...OR 11 MILES NORTH
OF MILTON...MOVING NORTHEAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS
EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD
MOVE TO HIGHER GROUND IMMEDIATELY.

&&

LAT...LON 3037 8741 3040 8741 3044 8734 3047 8742
      3056 8742 3064 8739 3069 8742 3100 8703
      3099 8680 3063 8680 3055 8700 3058 8698
      3060 8702 3055 8701 3051 8709 3057 8715
      3058 8718 3053 8719 3051 8716 3048 8716
TIME...MOT...LOC 1035Z 224DEG 51KT 3080 8703 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:02 AM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, Apr 19, 12:02 AM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1202 AM CDT SUN APR 19 2015

.AVIATION...
19.06Z KMOB/KBFM AND KPNS TAF CYCLE...
WITH A DRIER AIR MASS MOVING IN FROM THE SOUTHWEST...THERE WILL BE A
PERIOD OF RAIN-FREE CONDITIONS ALONG THE NORTHERN GULF COAST THROUGH
ABOUT 19.09Z FOR THE KMOB AND KBFM TAF SITES...AND THROUGH ABOUT
19.11Z FOR THE KPNS TAF SITE. STILL EXPECTING A LINE OF SHOWERS AND
THUNDERSTORMS TO DEVELOP ACROSS SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI THAT WILL MOVE THROUGH THE AREA AFTER THOSE TIME FRAMES
AND MOVE THROUGH THE AREA DURING A FOUR HOUR TIME SPAN WITH MVFR
CEILINGS AND VISIBILITIES. SO ADDED A TEMPO GROUP FOR THIS LINE OF
PRECIPITATION...FOLLOWED BY MVFR CEILINGS AFTER THE RAIN THROUGH
ABOUT NOON. VFR CONDITIONS WILL OCCUR THROUGH THE REMAINDER OF THE
FORECAST. /22

.PREV DISCUSSION... /ISSUED 411 PM CDT SAT APR 18 2015/

SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...FOR TONIGHT THROUGH
SUNDAY...AN UPPER LOW OVER THE CENTRAL PLAINS BEGINS TO BE ABSORBED
BY A LONGWAVE TROF WHICH EVOLVES OVER THE CENTRAL STATES. A SERIES OF
STRONG SHORTWAVES WILL MOVE ACROSS THE REGION IN THE SOUTHWEST FLOW
ALOFT AND BRING HIGH RAIN CHANCES TO THE AREA DUE TO BOTH AN
MCS...MESOSCALE CONVECTIVE SYSTEM...EXPECTED TO TRAVERSE THE MARINE
AREA...AND ASSOCIATED WITH A SURFACE LOW WHICH DEVELOPS OVER THE
LOWER MISSISSIPPI RIVER VALLEY AND MOVES WELL NORTH OF THE AREA.
STORM SCALE INTERACTIONS AND SUB-SYNOPTIC FEATURES HAVE IMPACTED THE
FORECAST SUCH AS THE LINGERING AREA OF CONVECTION OVER THE MARINE
AREA...A REMNANT OF AN OVERNIGHT MCS...AND ANOTHER MCS WHICH APPEARS
TO BE CURRENTLY DEVELOPING SOUTH OF LOUISIANA. THE LATTER MCS HAS
DEVELOPED ON A 850 MB THETA-E RIDGE IN A REGION OF DIFFLUENT
850-300MB THICKNESS...AND BASED ON THE PLACEMENT OF THESE
FEATURES...EXPECT THE MCS TO TRANSLATE GENERALLY EASTWARD OVERNIGHT
AND EVENTUALLY INTO THE NORTHEASTERN GULF.

WITH ABUNDANT CONVECTION EXPECTED OVER THE MARINE AREA THROUGH MUCH
OF THE PERIOD...THIS WILL SIGNIFICANTLY LIMIT SURFACE BASED
INSTABILITY OVER THE LAND PORTION OF THE AREA AND DO NOT SEE MUCH OF
A SEVERE STORM POTENTIAL AT LEAST THROUGH SUNDAY MORNING.  BETTER
INSTABILITY DOES DEVELOP LATER IN THE DAY ON SUNDAY...BUT FORCING IS
WEAKER OR NEGATIVE WHICH WILL LIMIT CONVECTIVE DEVELOPMENT
SUFFICIENTLY THAT AM NOT EXPECTING MUCH OF A SEVERE STORM RISK ON
SUNDAY EITHER AS THE 850 MB FLOW WILL BE SOUTHWESTERLY ALONG WITH
THE SURFACE FLOW AND NOT PARTICULARLY STRONG.  THE EXCEPTIONS TO
THIS ARE POSSIBLY OVER THE NORTHWEST FLORIDA PANHANDLE LATE TONIGHT
INTO EARLY SUNDAY MORNING SHOULD THE MCS TRANSLATE FURTHER NORTHWARD
ALLOWING FOR BETTER SURFACE BASED INSTABILITY...AND WILL NEED TO
MONITOR.

EXPECT CURRENTLY NEGLIGIBLE/ISOLATED PATCHES OF LIGHT RAIN TO BECOME
MORE WIDESPREAD OVERNIGHT AS THE LOUISIANA MARINE AREA MCS
STRENGTHENS...AND AS ADDITIONAL CONVECTION DEVELOPS FURTHER INLAND
OVER THE AREA. HAVE GONE WITH LIKELY POPS FOR MUCH OF THE AREA THIS
EVENING...EXCEPT FOR GOOD CHANCE POPS OVER SOUTH CENTRAL
ALABAMA...THEN CATEGORICAL POPS FOLLOW FOR ABOUT THE SOUTHERN HALF OF
THE AREA OVERNIGHT WITH LIKELY POPS ELSEWHERE AS THE EXPANDING MCS
ADVANCES FURTHER EASTWARD. QPF AMOUNTS LOOKS TO BE INCREASING
OVERNIGHT MAINLY OVER THE SOUTHERN PORTION OF THE AREA...THEN THE
HEAVIER AMOUNTS LOOK CONFINED TO ROUGHLY EAST OF I-65 SUNDAY MORNING
AS SUBSIDENCE BEGINS TO WORK INTO THE WESTERN PORTION OF THE AREA.
WILL HAVE LIKELY/CATEGORICAL POPS ROUGHLY EAST OF I-65 SUNDAY MORNING
THEN CHANCE POPS FOR THE REMAINING PORTION...WITH CHANCE POPS FOR THE
ENTIRE AREA SUNDAY AFTERNOON.

HAVE KEPT THE FLASH FLOOD WATCH IN AFFECT ACROSS THE AREA
TONIGHT...THEN HAVE TRIMMED TO WATCH TO JUST BE IN EFFECT ROUGHLY
ALONG AND EAST OF I-65 SUNDAY MORNING AS QPF AMOUNTS ARE TOO LOW TO
SUPPORT THE WATCH ELSEWHERE. /29

SUNDAY NIGHT...A STRONG SHORTWAVE SWEEPS AROUND THE BASE OF THE
CLOSED LOW OVER THE US/CA BORDER...PUSHING A SURFACE FRONT TOWARDS
THE LOWER MISS RIVER. GUIDANCE IS ADVERTISING SIGNIFICANT DRY
SLOTTING AHEAD OF THE FRONT...WITH A DECREASE IN POPS OVER THE FA.
WITH DAYTIME HEATING SUNDAY ALLOWING FOR A FEW STORMS TO BECOME
STRONG TO SEVERE...AM EXPECTING THIS TO BLEED INTO EARLY SUNDAY
EVENING. AM EXPECTING THIS ACTIVITY TO DECREASE WITH THE SETTING SUN
AND PRETTY MUCH GONE BY MIDNIGHT.

MONDAY INTO MONDAY NIGHT...THE SHORTWAVE SWEEPS NORTHEAST AHEAD OF
THE BORDER UPPER LOW...PUSHING THE FRONT ACROSS THE FA LATE MONDAY
INTO MONDAY EVENING...THEN STALLING OVER THE CENTRAL GULF BY TUESDAY
MORNING. SURFACE HIGH PRESSURE MOVES QUICKLY EAST FROM OVER THE
SOUTHERN PLAINS TO OVER THE LOWER MISS RIVER VALLEY...EASING THE
POST-FRONTAL WINDS (WHICH AM NOT EXPECTING TO BE THAT STRONG WITH THE
DRIVING DYNAMICS WELL NORTH OF THE FA)...SO A PLEASANT TUESDAY
MORNING IS EXPECTED. ANOTHER SEASONABLE WARM DAY MONDAY IS
EXPECTED...WITH TEMPS DROPPING TO AROUND SEASONAL MONDAY NIGHT.

LONG TERM...(TUESDAY ON)...TUESDAY THROUGH WEDNESDAY...THE UPPER LOW
OVER THE US/CA PLAINS MENDERS EASTWARD TO OVER THE GREAT
LAKES...THEN STALLS. THE PIECES OF ENERGY SWINGING AROUND THE BAS OF
THIS SYSTEM PUSH THE SURFACE HIGH FROM OVER THE LOWER MISS RIVER
VALLEY TO OFF THE ATLANTIC COAST. A SURFACE RIDGE REMAINS OVER THE
NORTHER GULF COAST...WITH ONSHORE FLOW RETURNING TO THE FA BY
WEDNESDAY EVENING. TUESDAY AND TUESDAY NIGHT SEE TEMPS DROP TO A BIT
BELOW SEASONAL(70S TUESDAY...50S TUESDAY NIGHT)....BUT BEGIN TO
MODERATE BACK UP WEDNESDAY....WITH TEMPS IN THE 80S RETURNING FOR
WEDNESDAY.

WEDNESDAY NIGHT THROUGH THURSDAY...A LOBE UP ENERGY SWIRLS AROUND
THE BASE OF THE GREAT LAKES UPPER LOW...PUSHING A WEAK BOUNDARY
TOWARDS...THEN PARTIALLY OVER...WITH THE BOUNDARY STALLING OVER THE
NORTHERN HALF OF THE FA BY THURSDAY EVENING. CONTINUE TO REBOUND TO
SEASONABLY WARMS VALUES WITH MOST OF THE FA UNDER ONSHORE FLOW. AS
THE BOUNDARY WORKS ITS WAY NEAR AND OVER THE FA...RAIN AND
THUNDERSTORMS RETURN TO THE AREA...WITH THE BEST CHANCE BEING
THURSDAY.

THURSDAY NIGHT THROUGH SATURDAY NIGHT...UPPER ENERGY THAT HAD
ORGANIZED INTO A CLOSED LOW OVER THE DESERT SOUTHWEST BREAKS DOWN AND
GETS DRAWN EAST BY MORE ENERGY SWEEPING AROUND THE GREAT LAKES
SYSTEM. GUIDANCE AGREES ON A SURFACE LOW FORMING AND MOVING EAST
FRIDAY THROUGH FRIDAY NIGHT. DISAGREEMENT IS WHERE. THE ECMWF IS
ADVERTISING THE LOW FORMING OVER THE OK/KS BORDER AND MOVING EAST-
SOUTHEAST TO OVER THE MS DELTA BY SATURDAY MORNING. THE GFS TAKES A
MORE SOUTHERLY/FASTER PATH...WITH DEVELOPMENT OVER TX AND MOVING EAST
NORTH OF THE NORTHERN GULF COAST BEFORE ENDING UP OVER THE FA BY
SATURDAY MORNING. UP TO THIS POINT...BOTH ARE ADVERTISING RAIN
CONTINUING...WITH THE GFS IS ADVERTISING A COOLER SCENARIO...THOUGH
THAN THE ECMWF. HAVE TRIED BEST TO BLEND...WITH EITHER SCENARIO
POSSIBLE.

SATURDAY AND SATURDAY NIGHT...BOTH ARE ADVERTISING THE SYSTEM'S POST-
SYSTEM FRONT MOVING ACROSS THE FA SATURDAY AND THE FA DRYING OUT. GFS
IS ADVERTISING A STRONGER POST SYSTEM PUSH OF NORTHERLY AIR THAN THE
ECMWF. HAVE WENT IN THE MIDDLE FORE THE FORECAST...WITH THE RESULT
BEING TEMPS AROUND TO A BIT BELOW SEASONAL THE LAST TWO PERIODS OF
THE FORECAST.

MARINE...A LIGHT TO OCCASIONALLY ONSHORE FLOW PREVAILS THROUGH
SUNDAY. A COLD FRONT APPROACHES THE AREA FROM THE WEST SUNDAY NIGHT
INTO MONDAY AND MOVES ACROSS THE MARINE AREA MONDAY NIGHT WITH A
LIGHT TO MODERATE OFFSHORE FLOW IN THE WAKE OF THE FRONT. AN ONSHORE
FLOW RETURNS BY WEDNESDAY AS HIGH PRESSURE MOVES ACROSS THE REGION IN
THE WAKE OF THE FRONT. WINDS AND WAVES WILL BE HIGHER IN AND AROUND
SHOWERS AND THUNDERSTORMS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      66  81  67  82  58 /  80  40  20  10  10
PENSACOLA   68  80  71  80  60 /  90  60  20  20  10
DESTIN      70  78  71  78  62 /  90  90  20  20  10
EVERGREEN   67  82  68  82  55 /  80  60  20  20  05
WAYNESBORO  65  83  65  79  54 /  70  30  30  10  10
CAMDEN      66  82  67  81  54 /  60  50  30  20  10
CRESTVIEW   67  80  68  82  58 /  90  80  20  20  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR CHOCTAW-CLARKE-
     MONROE-WASHINGTON-WILCOX.

     HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR LOWER BALDWIN-
     LOWER MOBILE.

     FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR BUTLER-CONECUH-
     COVINGTON-CRENSHAW-ESCAMBIA-LOWER BALDWIN-LOWER MOBILE-
     UPPER BALDWIN-UPPER MOBILE.

FL...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL
     ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA.

     FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR COASTAL ESCAMBIA-
     COASTAL OKALOOSA-COASTAL SANTA ROSA-INLAND ESCAMBIA-INLAND
     OKALOOSA-INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY FOR GEORGE-GREENE-PERRY-
     STONE-WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Apr 18, 5:55 AM CDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
555 AM CDT SAT APR 18 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
555 AM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONGER THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE FORECAST
AREA WEST OF INTERSTATE 65 LATE THIS AFTERNOON AND THIS EVENING...
SHIFTING FURTHER EASTWARD EARLY SUNDAY MORNING. A FEW OF THESE STORMS
COULD BECOME SEVERE. DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND
TORNADOES MAY ACCOMPANY THE STRONGER STORMS LATE TODAY THROUGH
TONIGHT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE.
SOIL CONDITIONS REMAIN FAVORABLE FOR FLASH FLOODING IN THESE AREAS.
HEAVIER SHOWERS WILL BE CAPABLE OF PRODUCING RAINFALL TOTALS OF 2 TO
4 INCHES OR MORE IN A BRIEF PERIOD OF TIME...WHICH COULD PRODUCE
FLASH FLOODING.

THERE IS A HIGH RISK FOR RIP CURRENTS THROUGH TODAY. NUMEROUS STRONG
RIP CURRENTS WERE REPORTED BY LIFEGUARDS ACROSS THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA ON FRIDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A POTENTIALLY DANGEROUS FLASH FLOOD PATTERN WILL PERSIST THROUGH
SUNDAY WITH LINGERING EFFECTS POSSIBLE INTO EARLY NEXT WEEK. THE
MORE INTENSE SHOWERS ARE CAPABLE OF PRODUCING 2 TO 4 INCHES OF
RAINFALL IN A BRIEF PERIOD OF TIME...WHICH COULD PRODUCE FLASH
FLOODING. OVERALL RAINFALL TOTALS FOR THE WEEKEND COULD TOP OUT AT 4
TO 6 INCHES...WITH ISOLATED LOCATIONS RECEIVING AS MUCH AS 10
INCHES. THE ENTIRE REGION SHOULD BE ON ALERT FOR THE CONTINUED THREAT
OF FLASH FLOODING THROUGH THE WEEKEND.

THERE IS A HIGH RISK FOR RIP CURRENTS THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH FRIDAY.

GMZ630>635-650-655-670-675-191200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
555 AM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS...HEAVY RAIN AND FREQUENT LIGHTNING WILL LIKELY ACCOMPANY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS BEGINNING LATER THIS
MORNING...CONTINUING THROUGH TONIGHT. THUNDERSTORMS WILL BE GENERALLY
MOVING NORTHEAST TO EAST THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS THROUGH EARLY NEXT WEEK.

In the hours before

Special weather statement, Apr 19, 4:53 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
453 AM CDT SUN APR 19 2015

ALZ064-FLZ002-191015-
LOWER BALDWIN AL-COASTAL ESCAMBIA FL-
453 AM CDT SUN APR 19 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
BALDWIN AND SOUTHERN ESCAMBIA COUNTIES THROUGH 515 AM CDT...

AT 450 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
GULF SHORES TO NEAR ELBERTA TO NEAR LILLIAN AND WERE MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...           FOLEY...               ORANGE BEACH...
GOULDING...            MYRTLE GROVE...        BELLVIEW...
WEST PENSACOLA...      WARRINGTON...          ELBERTA...
PERDIDO BEACH...       LILLIAN...             BON SECOUR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WIND GUSTS AROUND 40 MPH...SMALL HAIL AND FREQUENT LIGHTNING
WILL BE POSSIBLE WITH THESE STORMS. SEEK SAFE SHELTER INDOORS UNTIL
THESE STORMS HAVE PASSED. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3025 8779 3030 8773 3029 8775 3033 8779
      3068 8748 3068 8745 3042 8720 3038 8726
      3037 8732 3037 8726 3031 8739 3030 8739
      3030 8740 3031 8742 3030 8743 3024 8774
      3024 8778
TIME...MOT...LOC 0950Z 234DEG 41KT 3039 8754

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 11:03 PM CDTRiver Flood WarningMOBOkaloosa58 hr
Apr 18, 11:06 PM CDTRiver Flood WarningMOBEscambia4 days
Apr 19, 4:53 AM CDTSpecial Weather StatementMOBEscambia22 min
Apr 19, 6:18 AM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa57 min
Apr 19, 6:33 AM CDTTornado WarningMOBOkaloosa, Santa Rosa42 min
Apr 19, 7:06 AM CDTSevere Thunderstorm WarningMOBOkaloosa24 min
Apr 19, 7:52 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa113 min
Apr 19, 7:58 AM CDTSpecial Weather StatementMOBSanta Rosa47 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.